Alert archive / Tennessee / River Flood Advisories in 2012
River Flood Advisory 3, NWS Memphis, TN
NWS Memphis, TN issued this river flood advisory at Jan 25, 2012, 7:41 AM CST for Decatur County, Perry County, Tennessee. It was in force for 7 days.
The area
The counties it named.
The facts
- Issued
- Jan 25, 2012, 7:41 AM CST (13:41 UTC)
- Expired
- Jan 31, 2012, 11:30 PM CST
- In force
- 7 days
- Issued by
- NWS Memphis, TN
Counties Decatur County, TN, Perry County, TN
The river
Written for the forecast point Tennessee River at Perryville (PRVT1).
- Action stage
- 362 ft
- Minor stage
- 365 ft
- Moderate stage
- 368 ft
- Major stage
- 375 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
281 WGUS84 KMEG 251341 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 741 AM CST WED JAN 25 2012 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A FLOOD ADVISORY FOR THE TENNESSEE RIVER AT PERRYVILLE... TENNESSEE RIVER AT PERRYVILLE AFFECTING PERRY AND DECATUR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC039-135-261341- /O.NEW.KMEG.FL.Y.0003.120125T1341Z-120129T1638Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 741 AM CST WED JAN 25 2012 THE NATIONAL WEATHER SERVICE IN MEMPHIS TN HAS ISSUED A * FLOOD ADVISORY FOR THE TENNESSEE RIVER AT PERRYVILLE * UNTIL SUNDAY MORNING. * AT 07 AM WEDNESDAY THE STAGE WAS 360.6 FEET. * FLOOD STAGE IS 365.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 362.8 FEET SATURDAY JANUARY 28. * AT 363.0 FEET...IN DECATUR COUNTY...BOAT LAUNCH PARKING LOT AT CHEROKEE HEIGHTS IS FLOODED. ACCESS ROAD TO BEECH BEND PARK BOAT PARKING AREA IS BEING FLOODED. WATER TOPS BOAT RAMP AT GUMDALE MARINA AND FISHERDALE LANDING AREA. WATER BEGINS TO COVER ROAD IN FRONT OF THE LOST CREEK MARINA AND BOAT DOCK. ACCESS TO LOST CREEK BOAT DOCKS MAY BE LIMITED. $$
9 follow-up statements
286 WGUS84 KMEG 260343 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 943 PM CST WED JAN 25 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... AT PERRYVILLE AFFECTING PERRY AND DECATUR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED THURSDAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC039-135-270343- /O.CON.KMEG.FL.Y.0003.000000T0000Z-120129T1638Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 943 PM CST WED JAN 25 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT PERRYVILLE * UNTIL SUNDAY MORNING. * AT 9 PM WEDNESDAY THE STAGE WAS 361.2 FEET. * FLOOD STAGE IS 365.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 362.1 FEET SATURDAY JANUARY 28. * AT 362.0 FEET...IN PERRY COUNTY...CROOKED CREEK CAMPGROUND AND MARINA NEAR BOAT LAUNCH AREA FLOODING ALONG WITH THE ACCESS ROAD TO THE CAMPING AREA NEAR THE MOUTH OF CROOKED CREEK. IN DECATUR COUNTY...THE BOAT LAUNCH PARKING AREAS AT BEECH BEND PARK IS FLOODED. PICNIC AREAS AND CAMPSITES NEAR THE RIVER AT WILLOW OAKS LANDING ARE FLOODING. $$
742 WGUS84 KMEG 261709 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 1109 AM CST THU JAN 26 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT PERRYVILLE AFFECTING PERRY AND DECATUR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED WHEN CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC039-135-271709- /O.CON.KMEG.FL.Y.0003.000000T0000Z-120129T1638Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1109 AM CST THU JAN 26 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT PERRYVILLE * UNTIL SUNDAY JANUARY 29. * AT 10 AM THURSDAY THE STAGE WAS 361.5 FEET. * FLOOD STAGE IS 365.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 362.6 FEET SUNDAY JANUARY 29. * AT 362.5 FEET...IN DECATUR COUNTY...WATER BEGINS TO INUNDATE THE BOAT LAUNCH AREA ON WOODLAWN SHORES ROAD IN CHEROKEE HEIGHTS. $$
838 WGUS84 KMEG 270322 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 922 PM CST THU JAN 26 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT PERRYVILLE AFFECTING PERRY AND DECATUR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC039-135-280322- /O.CON.KMEG.FL.Y.0003.000000T0000Z-120129T1638Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 922 PM CST THU JAN 26 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT PERRYVILLE * UNTIL SUNDAY JANUARY 29. * AT 8 PM THURSDAY THE STAGE WAS 361.8 FEET. * FLOOD STAGE IS 365.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 362.0 FEET FRIDAY JANUARY 27. * AT 362.0 FEET...IN PERRY COUNTY...CROOKED CREEK CAMPGROUND AND MARINA NEAR BOAT LAUNCH AREA FLOODING ALONG WITH THE ACCESS ROAD TO THE CAMPING AREA NEAR THE MOUTH OF CROOKED CREEK. IN DECATUR COUNTY...THE BOAT LAUNCH PARKING AREAS AT BEECH BEND PARK IS FLOODED. PICNIC AREAS AND CAMPSITES NEAR THE RIVER AT WILLOW OAKS LANDING ARE FLOODING. $$
087 WGUS84 KMEG 280318 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 918 PM CST FRI JAN 27 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT PERRYVILLE AFFECTING PERRY AND DECATUR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC039-135-290318- /O.EXT.KMEG.FL.Y.0003.000000T0000Z-120201T0530Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 918 PM CST FRI JAN 27 2012 THE FLOOD ADVISORY IS EXTENDED FOR THE TENNESSEE RIVER AT PERRYVILLE * UNTIL TUESDAY JANUARY 31. * AT 8 PM FRIDAY THE STAGE WAS 361.9 FEET. * FLOOD STAGE IS 365.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 362.1 FEET MONDAY JANUARY 30. * AT 362.0 FEET...IN PERRY COUNTY...CROOKED CREEK CAMPGROUND AND MARINA NEAR BOAT LAUNCH AREA FLOODING ALONG WITH THE ACCESS ROAD TO THE CAMPING AREA NEAR THE MOUTH OF CROOKED CREEK. IN DECATUR COUNTY...THE BOAT LAUNCH PARKING AREAS AT BEECH BEND PARK IS FLOODED. PICNIC AREAS AND CAMPSITES NEAR THE RIVER AT WILLOW OAKS LANDING ARE FLOODING. $$
941 WGUS84 KMEG 281616 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 1016 AM CST SAT JAN 28 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT PERRYVILLE AFFECTING PERRY AND DECATUR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC039-135-291616- /O.CON.KMEG.FL.Y.0003.000000T0000Z-120201T0530Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1016 AM CST SAT JAN 28 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT PERRYVILLE * UNTIL TUESDAY JANUARY 31. * AT 09 AM SATURDAY THE STAGE WAS 361.9 FEET. * FLOOD STAGE IS 365.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 362.1 FEET MONDAY JANUARY 30. * AT 362.0 FEET...IN PERRY COUNTY...CROOKED CREEK CAMPGROUND AND MARINA NEAR BOAT LAUNCH AREA FLOODING ALONG WITH THE ACCESS ROAD TO THE CAMPING AREA NEAR THE MOUTH OF CROOKED CREEK. IN DECATUR COUNTY...THE BOAT LAUNCH PARKING AREAS AT BEECH BEND PARK IS FLOODED. PICNIC AREAS AND CAMPSITES NEAR THE RIVER AT WILLOW OAKS LANDING ARE FLOODING. $$
601 WGUS84 KMEG 290210 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 810 PM CST SAT JAN 28 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT PERRYVILLE AFFECTING PERRY AND DECATUR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC039-135-300210- /O.CON.KMEG.FL.Y.0003.000000T0000Z-120201T0530Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 810 PM CST SAT JAN 28 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT PERRYVILLE * UNTIL TUESDAY JANUARY 31. * AT 7 PM SATURDAY THE STAGE WAS 362.0 FEET. * FLOOD STAGE IS 365.0 FEET. * FORECAST...THE RIVER WILL REMAIN AT OR JUST BELOW 362.0 FEET FOR THE NEXT COUPLE OF DAYS. * AT 362.0 FEET...IN PERRY COUNTY...CROOKED CREEK CAMPGROUND AND MARINA NEAR BOAT LAUNCH AREA FLOODING ALONG WITH THE ACCESS ROAD TO THE CAMPING AREA NEAR THE MOUTH OF CROOKED CREEK. IN DECATUR COUNTY...THE BOAT LAUNCH PARKING AREAS AT BEECH BEND PARK IS FLOODED. PICNIC AREAS AND CAMPSITES NEAR THE RIVER AT WILLOW OAKS LANDING ARE FLOODING. $$
745 WGUS84 KMEG 300230 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 830 PM CST SUN JAN 29 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT PERRYVILLE AFFECTING PERRY AND DECATUR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TOMORROW MORNING OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC039-135-310230- /O.CON.KMEG.FL.Y.0003.000000T0000Z-120201T0530Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 830 PM CST SUN JAN 29 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT PERRYVILLE * UNTIL TUESDAY JANUARY 31. * AT 7 PM SUNDAY THE STAGE WAS 362.0 FEET. * FLOOD STAGE IS 365.0 FEET. * FORECAST...THE RIVER WILL REMAIN AT OR JUST ABOVE 362.0 FEET FOR THE NEXT COUPLE OF DAYS. * AT 362.0 FEET...IN PERRY COUNTY...CROOKED CREEK CAMPGROUND AND MARINA NEAR BOAT LAUNCH AREA FLOODING ALONG WITH THE ACCESS ROAD TO THE CAMPING AREA NEAR THE MOUTH OF CROOKED CREEK. IN DECATUR COUNTY...THE BOAT LAUNCH PARKING AREAS AT BEECH BEND PARK IS FLOODED. PICNIC AREAS AND CAMPSITES NEAR THE RIVER AT WILLOW OAKS LANDING ARE FLOODING. $$
702 WGUS84 KMEG 301737 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 1137 AM CST MON JAN 30 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... TENNESSEE RIVER AT PERRYVILLE AFFECTING PERRY AND DECATUR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TONIGHT OR SOONER IF CONDITIONS WARRANT. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC039-135-311737- /O.CON.KMEG.FL.Y.0003.000000T0000Z-120201T0530Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 1137 AM CST MON JAN 30 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT PERRYVILLE * UNTIL TUESDAY JANUARY 31. * AT 11 AM MONDAY THE STAGE WAS 361.9 FEET. * FLOOD STAGE IS 365.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 362.1 FEET MONDAY JANUARY 30. * AT 362.0 FEET...IN PERRY COUNTY...CROOKED CREEK CAMPGROUND AND MARINA NEAR BOAT LAUNCH AREA FLOODING ALONG WITH THE ACCESS ROAD TO THE CAMPING AREA NEAR THE MOUTH OF CROOKED CREEK. IN DECATUR COUNTY...THE BOAT LAUNCH PARKING AREAS AT BEECH BEND PARK IS FLOODED. PICNIC AREAS AND CAMPSITES NEAR THE RIVER AT WILLOW OAKS LANDING ARE FLOODING. $$
943 WGUS84 KMEG 310246 FLSMEG FLOOD ADVISORY NATIONAL WEATHER SERVICE MEMPHIS TN 846 PM CST MON JAN 30 2012 ...THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER... AT PERRYVILLE AFFECTING PERRY AND DECATUR COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... THE NEXT RIVER STATEMENT WILL BE ISSUED TUESDAY. FOR GRAPHICAL RIVER AND FLOOD INFORMATION...PLEASE GO TO WWW.WEATHER.GOV AND CLICK NEAR MEMPHIS ON THE MAP. THEN SELECT RIVERS AND LAKES AHPS UNDER CURRENT CONDITIONS. DO NOT DRIVE THROUGH FLOODED AREAS...TURN AROUND DON'T DROWN. STAY TUNED TO YOUR WEATHER RADIO AND YOUR LOCAL NEWS MEDIA FOR THE LATEST RIVER INFORMATION. && TNC039-135-010246- /O.CON.KMEG.FL.Y.0003.000000T0000Z-120201T0530Z/ /PRVT1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ 846 PM CST MON JAN 30 2012 THE FLOOD ADVISORY CONTINUES FOR THE TENNESSEE RIVER AT PERRYVILLE * UNTIL TUESDAY JANUARY 31. * AT 8 PM MONDAY THE STAGE WAS 361.8 FEET. * FLOOD STAGE IS 365.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 361.9 FEET TUESDAY JANUARY 31. * AT 362.0 FEET...IN PERRY COUNTY...CROOKED CREEK CAMPGROUND AND MARINA NEAR BOAT LAUNCH AREA FLOODING ALONG WITH THE ACCESS ROAD TO THE CAMPING AREA NEAR THE MOUTH OF CROOKED CREEK. IN DECATUR COUNTY...THE BOAT LAUNCH PARKING AREAS AT BEECH BEND PARK IS FLOODED. PICNIC AREAS AND CAMPSITES NEAR THE RIVER AT WILLOW OAKS LANDING ARE FLOODING. $$ MM
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood advisory went out at Jan 25, 7:19 AM CST, 22 minutes earlier.
Area forecast discussion, Jan 25, 7:19 AM CST, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 719 AM CST WED JAN 25 2012 .UPDATE...WARM FRONT LOCATED ALONG THE GULF COAST THIS MORNING IS BEGINNING TO SHOW SIGNS OF MOVING NORTH...AND TOWARDS THE MID SOUTH LATER TODAY. BASED ON LATEST CONVECTIVE TRENDS AND THE RUC INDICATING INCREASING ELEVATED INSTABILITY ACROSS THE FORECAST AREA...INCREASED MENTION OF ELEVATED THUNDER IN THE FORECAST FOR THE REMAINDER OF THE DAY. UPDATED GRIDS ALREADY PUBLISHED. CJC && .PREV DISCUSSION... /ISSUED 534 AM CST WED JAN 25 2012/ UPDATE...AVIATION DISCUSSION. PREV DISCUSSION... /ISSUED 456 AM CST WED JAN 25 2012/ DISCUSSION...WATER VAPOR SATELLITE/UPPER AIR PROFILER TRENDS THIS MORNING PLACE AN UPPER LEVEL LOW NEAR EL PASO TEXAS WITH A SURFACE LOW CENTERED JUST SOUTHWEST OF SAN ANTONIO TEXAS. A WARM FRONT EXTENDS FROM THIS SURFACE LOW UP TO WACO TEXAS AND THEN BACK TOWARDS THE LOUISIANA/ALABAMA COAST AND FLORIDA PANHANDLE. CLOUDY SKIES AND RAIN ENCOMPASS MUCH OF THE MID SOUTH AS OF THIS MORNING/S FORECAST ISSUANCE. AS OF 4 AM CST...TEMPERATURES RANGE FROM THE UPPER 30S TO LOWER 40S ACROSS THE NORTHERN THIRD OF THE MID SOUTH AND MIDDLE 40S TO AROUND 50 DEGREES ACROSS AREAS SOUTH OF I-40. THE POTENTIAL FOR A STRONG THUNDERSTORM OR TWO ACROSS NORTHEAST MISSISSIPPI THURSDAY MORNING INTO EARLY THURSDAY AFTERNOON IS THE PRIMARY CONCERN IN THIS MORNING/S FORECAST. SHORT TERM...(TODAY THROUGH THURSDAY)...RAIN HAS FINALLY ARRIVED OVERNIGHT ACROSS THE MID SOUTH COURTESY OF ISENTROPIC ASCENT LIFTING GULF OF MEXICO MOISTURE AND PRODUCING OVERRUNNING RAIN NORTH OF THE WARM FRONT...CURRENTLY SITUATED ALONG THE LOUISIANA/ALABAMA COAST THIS MORNING. MODELS ARE IN DECENT AGREEMENT WITH THIS OVERRUNNING RAIN OCCURRING THIS MORNING ACROSS THE ENTIRE MID SOUTH. THE ABOVE MENTIONED WARM FRONT WILL BEGIN LIFTING NORTH TODAY...AND REACHING AS FAR NORTH AS PORTIONS OF NORTHEAST MISSISSIPPI AS EARLY AS LATE AFTERNOON/EARLY THIS EVENING AS THE UPPER LEVEL LOW AND ASSOCIATED SURFACE LOW BEGIN TO LIFT NORTHEAST INTO THE LOWER MISSISSIPPI VALLEY. KEPT LOWER POPS ACROSS NORTHEAST MISSISSIPPI THIS AFTERNOON AS BEST COVERAGE BY FAR WILL REMAIN NORTH OF THE WARM FRONT. OVERALL INSTABILITY WILL REMAIN LOW THROUGHOUT THE DAY. HOWEVER...DID ADD ISOLATED THUNDER FOR THE SOUTHERN TIER OR TWO OF COUNTIES ACROSS NORTH MISSISSIPPI FOR LATE AFTERNOON AS THE WARM FRONT APPROACHES. HIGH TEMPERATURES TODAY WILL RANGE FROM THE LOWER TO MIDDLE 40S ACROSS NORTHEAST ARKANSAS TO FAR NORTHWEST TENNESSEE...AND UPPER 50S TO LOWER 60S IN CLOSER PROXIMITY TO THE APPROACHING WARM FRONT. THE WARM FRONT WILL BISECT THE MID SOUTH FROM SOUTHWEST TO NORTHEAST TONIGHT AS A SURFACE AND UPPER LEVEL LOW MOVE JUST TO THE SOUTH OF THE FORECAST AREA INTO THURSDAY. SHOWERS AND A FEW THUNDERSTORMS ARE EXPECTED ACROSS THE MID SOUTH TONIGHT INTO THURSDAY. DESPITE FAVORABLE UPPER LEVEL DIVERGENCE /LIFT/ AND SHEAR...NOT OVERLY IMPRESSED WITH QUALITY OF INSTABILITY FORECAST ACROSS THE MID SOUTH. BEST INSTABILITY AXIS WILL REMAIN JUST TO THE SOUTH OF THE AREA AND WIDESPREAD RAIN SHOWERS/EXTENSIVE CLOUD COVER HAVE RESULTED IN LOW CONFIDENCE ON STRONG/SEVERE THUNDERSTORM THREAT DURING THIS TIMEFRAME. NONETHELESS...DAY/EVENING SHIFTS WILL CONTINUE TO MONITOR TRENDS AND ADJUST FORECAST AS NECESSARY IF THIS INSTABILITY AXIS CREEPS FURTHER NORTH THAN CURRENTLY INDICATED BY THE LATEST SHORT TERM MODELS. LONG TERM...(THURSDAY NIGHT THROUGH TUESDAY)... RAIN SHOWERS WILL GRADUALLY COME TO AN END THURSDAY NIGHT AS COOL HIGH PRESSURE BUILDS BACK INTO THE MID SOUTH BY FRIDAY MORNING. MODELS INDICATE ANOTHER COLD FRONT WILL MOVE INTO THE AREA FRIDAY NIGHT. HOWEVER...ANALYSIS OF MODEL SOUNDINGS INDICATES LOW LEVEL PRECIPITATION WILL REMAIN NEARLY NON-EXISTENT AND WILL RESULT IN SOME MID/HIGH LEVEL CLOUDS PUSHING ACROSS THE AREA FRIDAY NIGHT INTO SATURDAY MORNING. 00Z GFS/ECMWF LONG TERM MODELS INDICATE SURFACE HIGH PRESSURE WILL BUILD BACK IN AGAIN ACROSS THE LOWER MISSISSIPPI VALLEY SATURDAY THROUGH MONDAY WITH CYCLONIC FLOW ALOFT. CHANCES FOR RAIN SHOWERS WILL RETURN BY NEXT TUESDAY AS HIGH PRESSURE MOVES EAST AND ANOTHER COLD FRONT BEGINS TO MOVE FROM THE CENTRAL/SOUTHERN PLAINS INTO THE MIDDLE/LOWER MISSISSIPPI VALLEYS BY THE MIDDLE OF NEXT WEEK. CJC && .AVIATION... 12Z TAF CYCLE LIGHT RAIN IS FALLING OUT OF FAIRLY A FAIRLY HIGH CLOUD DECK...RANGING FROM NEARLY 10000 FEET AT MKL TO 5000 FEET AT MEM. CIGS WILL GRADUALLY LOWER DURING THE DAY AND RAIN WILL BECOME HEAVIER. EXPECT MVFR CIGS TO PREVAIL AT ALL SITES TODAY WITH MVFR TO VFR VIS. AFTER SUNSET...IFR CIGS ARE EXPECTED WITH POSSIBLE LIFR CIGS TOWARD MORNING. INCLUDED TEMPO 400 FT CIGS AT JBR AND MEM PRIOR TO SUNRISE LATE TONIGHT. WINDS WILL REMAIN GENERALLY FROM THE EAST AS A SURFACE LOW DEVELOPS OVER EAST TEXAS. JDS && .PRELIMINARY POINT TEMPS/POPS... MEM 55 53 60 39 / 90 100 100 50 MKL 52 49 59 38 / 100 90 100 50 JBR 46 44 49 35 / 100 100 100 30 TUP 62 57 69 42 / 70 80 100 70 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jan 25, 4:57 AM CST, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 457 AM CST WED JAN 25 2012 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261300- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 457 AM CST WED JAN 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 24, 7:32 PM CST | River Flood Warning | MEG | Dyer, Gibson, Obion | 3 days |
| Jan 25, 11:21 AM CST | River Flood Advisory | MEG | Dyer, Lauderdale | 14 days |
| Jan 25, 11:21 AM CST | River Flood Advisory | MEG | Lauderdale, Tipton | 15 days |
Nearby
River Flood Advisories in Tennessee, 2012Every river flood advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.